Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Deformations of a two-generator purely inseparable field of exponent $ 1$


Author: Francis P. Callahan
Journal: Proc. Amer. Math. Soc. 62 (1977), 189-195
MSC: Primary 12F15
MathSciNet review: 0568489
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a discussion of the algebraic deformations of a two-generator purely inseparable field of exponent 1, this being the simplest field having noncommutative deformations. It gives a necessary condition for a 2-cocycle to be integrable and, if it is allowed to adjoin a single separable element to the groundfield, also a sufficient condition for a 2-cocycle to be integrable.

The method used is to study certain skew symmetric biderivations associated with the field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F15

Retrieve articles in all journals with MSC: 12F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0568489-2
Article copyright: © Copyright 1977 American Mathematical Society